I just started birth control, and I started taking the active pills when I started my period like the instructions said to. I've been on my period even since, and its been two weeks. It's very light bleeding but heavier than spotting. Is this normal or should I call my doctor?
Edit: I searched the forum and found my answer. :p
You have options:
1.) Switch pills. Sometimes, certain amounts of hormones effect your body in different ways. The pill you are currently on could be causing you to have abnormal bleeding, and you might need a higher or lower dose of hormones.
2.) Wait it out. Many women, especially when they are just starting the pill, experience irregular bleeding for a while that eventually subsides. It's hard to tell when this might happen.
3.) Stop taking the pills. Some women's bodies just can't handle hormonal birth control, or sometimes it's just the pills. Maybe another form of hormonal contraception is needed, or maybe it is not a good option.